# SDR HALA0700271

- Difficulty date: June 27, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 18,208 hours, 3,491 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, AIRCRAFT REQUIRES 4 UNITS OF LEFT RUDDER TRIM TO KEEP THE AILERON TRIM INDICATOR AT ZERO ONLY DURING CLIMB AND DESCENT.  AT CRUISE, ALL TRIM SETTINGS ARE NORMAL.  T/S PER FIM 27-21-00.  OPERATED RUDDER TRIM FULL LT AND RT.  RUDDER TRIM SYSTEM OPERATION NORMAL INFORMATION NOTED AND RECORDED.
